# SDR CA121218007

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C-99
- Aircraft time: 21,907 hours
- Engine: Pwa PT6A36
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209222
- Condition: Worn
- Location: Dip Stick
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) O-RING FOUND HARD AND COMPRESSED NOT SEALING FILLER NECK, O-RING REPLACED WITH NEW AS3209-222, O-RING OIL REPLENISHED.  GROUND RUN AND LEAK CHECKED.
